# SDR SIMA962851

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 012
- System (JASC): 2910 · Hydraulic System, Main
- Part: T-Fitting
- Part number: MS219126
- Condition: Failed
- Location: Green Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4211 - GREEN SYSTEM HYD LOW LEVEL WARNING CAME ON AFTER TAKEOFF.  AIRCRAFT RETURNED TO ORD AND DECLARED EMERGENCY AND LANDED SAFELY.  MAINTENANCE FOUND THE HYD T-FITTING HAD FAILED.  REPLACED T-FITTING AND SERVICED HYDRAYULIC SYSTEM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
